# SDR COMA0560669

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 27,717 hours, 26,090 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Light
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5435- FLAPS FAIL CAUTION.  INSPECTED FLAPS IAW AD 98-20-01, NO DEFECTS FOUND.
